# SDR ASAA0944168

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft time: 30,438 hours, 17,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654796039
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA 847 STR 22R 26R.  R&R FRAME SECTION BS 847 STR 17R 27R.
